# SDR CVGA20171226001

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 14,261 hours, 8,563 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MP50G4
- Part serial: 037
- Condition: Failed
- Location: Flap Drive
- Part time: 10,514 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED. FLAPS WERE SELECTED AS USUAL. SLATS EXTENDED. FLAPS DID NOT. RAN CHECKLIST, BUT FLAPS REMAINED FAILED. TROUBLESHOOTING LED TO FAULTY FLAP DRIVE MOTOR.
